# SDR AALA20111207TUL04

- Difficulty date: December 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N497AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49735
- Aircraft time: 64,703 hours, 33,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 6E INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 6E.  OPS CHECK NORMAL.
